RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 151–153 (Mi umn3518)  

This article is cited in 3 scientific papers (total in 3 papers)

International Topology Conference
Short Communications

Products of Radon spaces

M. L. Wage


Full text: PDF file (250 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 185–187

Bibliographic databases:

MSC: 28C05, 28C15, 28A78

Citation: M. L. Wage, “Products of Radon spaces”, Uspekhi Mat. Nauk, 35:3(213) (1980), 151–153; Russian Math. Surveys, 35:3 (1980), 185–187

Citation in format AMSBIB
\Bibitem{Wag80}
\by M.~L.~Wage
\paper Products of Radon spaces
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 151--153
\mathnet{http://mi.mathnet.ru/umn3518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580635}
\zmath{https://zbmath.org/?q=an:0442.28011|0458.28013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..185W}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 185--187
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001832}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600021}


Linking options:
  • http://mi.mathnet.ru/eng/umn3518
  • http://mi.mathnet.ru/eng/umn/v35/i3/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “Probability measures in topology”, Russian Math. Surveys, 46:1 (1991), 45–93  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. AMER BESLAGIC, “Normality in Products”, Ann N Y Acad Sci, 705:1 the work (1993), 17  crossref  mathscinet  zmath  isi
    3. Gary Gruenhage, “Spaces having a small diagonal”, Topology and its Applications, 122:1-2 (2002), 183  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:171
    Full text:90
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019